Reply to Sabbagh

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)342
Number of pages1
JournalNotices of the American Mathematical Society
Volume55
Issue number3
StatePublished - Mar 2008

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Reply to Sabbagh. / Tschinkel, Yuri.

In: Notices of the American Mathematical Society, Vol. 55, No. 3, 03.2008, p. 342.

Research output: Contribution to journalArticle

@article{d8eb19e7efc44eca9bed09b99017b0c3,
title = "Reply to Sabbagh",
author = "Yuri Tschinkel",
year = "2008",
month = "3",
language = "English (US)",
volume = "55",
pages = "342",
journal = "Notices of the American Mathematical Society",
issn = "0002-9920",
publisher = "American Mathematical Society",
number = "3",

}

TY - JOUR

T1 - Reply to Sabbagh

AU - Tschinkel, Yuri

PY - 2008/3

Y1 - 2008/3

UR - http://www.scopus.com/inward/record.url?scp=44649106394&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44649106394&partnerID=8YFLogxK

M3 - Article

VL - 55

SP - 342

JO - Notices of the American Mathematical Society

JF - Notices of the American Mathematical Society

SN - 0002-9920

IS - 3

ER -